# SDR AALA20002037

- Difficulty date: December 1, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH AT 14B INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH WIRE SPLICE AT 14B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
